# SDR SWAA2022020312042

- Difficulty date: October 28, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RH Z ANGLE SHIELD AT BS 420 TO BS 440 CORRODED. MARKED. / REMOVED CORROSION ON R/H Z ANGLE SHIELD ORIGINAL THICKNESS .032' MATERIAL REMOVED .009' MATERIAL REMAINING .023' MATERIAL IS OUT OF LIMITS IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED SHIELD AT BS 420 TO BS 440 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A0080 REV - APPLIED CIC IAW 51-21-91-620
